Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 120, NWS Philadelphia/Mount Holly

July 2, 2006Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 2, 2006, 7:38 PM EDT for Bucks County, Pennsylvania. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2006, 7:38 PM EDT (23:38 UTC)
Expired
Jul 2, 2006, 8:15 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 4:03 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2006-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2006-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 022337
SVRPHI
PAC017-030015-
/O.NEW.KPHI.SV.W.0120.060702T2338Z-060703T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
738 PM EDT SUN JUL 2 2006

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA

* UNTIL 815 PM EDT

* AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HULMEVILLE...OR ABOUT 12 MILES SOUTHWEST OF TRENTON...AND MOVING
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TULLYTOWN BY 745 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4014 7494 4009 7498 4008 7492 4016 7475

$$

TFG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:30 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jul 2, 4:30 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT SUN JUL 2 2006

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
AT 4:30 PM, A FAIR AMOUNT OF TSTM ACTIVITY EXTENDED DIAGONALLY FROM
NORTHEAST TO SOUTHWEST ACROSS PENNSYLVANIA.  SOME OF THE PRECIP
SHOULD BEGIN TO MOVE INTO THE POCONO REGION BY 5:00 PM, AND INTO
BERKS COUNTY AND THE LEHIGH VALLEY SHORTLY THEREAFTER.

SEVERE THUNDERSTORM WATCH NUMBER 573 IS IN EFFECT UNTIL 11:00 PM FOR
ALL OF OUR COUNTIES IN EASTERN PENNSYLVANIA AND NEW JERSEY.  IT ALSO
INCLUDES CECIL COUNTY IN MARYLAND AND NEW CASTLE COUNTY IN DELAWARE.

THE BATCH OF STRONG TO SEVERE TSTMS SHOULD MOVE THROUGH OUR REGION
THIS EVENING.  HOWEVER, SCATTERED SHOWERS AND TSTMS MAY LINGER INTO
THE OVERNIGHT HOURS.

THE HEAT AND HUMIDITY WILL CONTINUE FOR MONDAY AND TUESDAY.  ON BOTH
DAYS, TEMPS WILL BE NEAR 90 OR IN THE LOWER 90S IN MUCH OF OUR
FORECAST AREA.  HEAT INDEX VALUES SHOULD PEAK IN THE MIDDLE 90S ON
BOTH DAYS.

THE HEAT AND HUMIDITY COMBINED WITH ANY LINGERING BOUNDARIES FROM
TODAYS CONVECTION WILL CREATE ANOTHER CHANCE FOR SHOWERS AND TSTMS
ON MONDAY, MAINLY IN THE AFTERNOON.  HOWEVER, THERE MAY BE A LITTLE
LESS SUPPORT IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE FOR ANY
ORGANIZED STRONG CONVECTION AT THAT TIME.

TUESDAY LOOKS AS THOUGH IT WILL BRING ANOTHER CHANCE FOR ORGANIZED
STRONG TO SEVERE TSTM ACTIVITY WITH A FAIRLY ROBUST MID LEVEL SHORT
WAVE PASSING OVERHEAD AND A COLD FRONT APPROACHING FROM THE
NORTHWEST.

THE COLD FRONT WILL BE SLOW TO MOVE THROUGH OUR REGION AND WEVE
INCLUDED A CHANCE FOR SHOWERS AND TSTMS AGAIN FOR WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE COLD FRONT IS EXPECTED TO SINK TO THE SOUTH AND EAST OF OUR
REGION DURING WEDNESDAY NIGHT AND THURSDAY.  HIGH PRESSURE IS
FORECAST TO BUILD DOWN FROM THE NORTHWEST RESULTING IN COOLER AND
LESS HUMID AIR FOR THURSDAY AND FRIDAY.  THE AIR MASS SHOULD BEGIN
TO MODIFY A BIT DURING NEXT WEEKEND WITH TEMPS CREEPING BACK UP AND
CLOSE TO 90.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH MONDAY, EXCEPT IN ANY TSTMS
THAT FORM.  WITHIN THE STRONGEST TSTMS IFR AND PSBL LIFR CONDITIONS
MAY DEVELOP WITH POSSIBLE DAMAGING WINDS.  THESE THUNDERSTORMS LOOK
TO BE MOST LIKELY IN THE PERIOD FROM 21Z TO 02Z.  LATE TONIGHT, SOME
MVFR VSBYS WILL PROBABLY DEVELOP AND CONTINUE INTO THE EARLY MORNING
HOURS.  IF RAIN FALLS OVER THE REST OF THE TAF SITES, THEN MVFR AND
PSBLY IFR CONDITIONS COULD DEVELOP.  ON MONDAY AFTERNOON, MORE TSTMS
ARE POSSIBLE.

&&

.MARINE...
WINDS HAVE REMAINED BELOW 25 KT AND SEAS BELOW 5 FT.  THESE
CONDITIONS ARE FORECAST TO CONTINUE THROUGH MID WEEK.  EACH DAY,
SEABREEZES SHOULD FORM, OTHERWISE WINDS ARE SW UNTIL THE COLD FRONT
COMES THROUGH FROM THE NW WED AFTERNOON OR NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE...STAUBER
Hazardous weather outlook, Jul 2, 5:16 AM EDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 AM EDT SUN JUL 2 2006

ANZ450-451-DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ054-
055-060>062-067>071-031000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
516 AM EDT SUN JUL 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, NORTHERN DELAWARE, THE ADJACENT PORTION OF THE
MARYLAND EASTERN SHORE, AND NORTHERN, CENTRAL AND SOUTHWEST NEW
JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PLACED EASTERN
PENNSYLVANIA, NORTHERN, CENTRAL AND SOUTHWESTERN NEW JERSEY,
NORTHERN DELAWARE AND THE ADJACENT PORTION OF THE MARYLAND EASTERN
SHORE IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN THREAT IS DAMAGING WIND, BUT LARGE HAIL AND
HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING ALSO ARE POSSIBLE.

PRIOR TO ANY THUNDERSTORM ACTIVITY, HEAT INDICES IN THE URBANIZED
AREAS OF THE DELAWARE VALLEY ARE FORECAST TO CLIMB INTO THE MID
90S TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT OF CONVECTION CONTINUES AT LEAST THROUGH TUESDAY NIGHT,
AND THE HEAT AND HUMIDITY ALSO WILL LINGER THROUGH THE REST OF THE
HOLIDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

ANZ430-431-452>455-DEZ002>004-MDZ012-015-019-020-NJZ021>025-
031000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
516 AM EDT SUN JUL 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHERN NEW JERSEY, CENTRAL
AND SOUTHERN PORTIONS OF DELAWARE AND ADJACENT PORTIONS OF THE
MARYLAND EASTERN SHORE.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES INLAND ARE FORECAST TO CLIMB INTO THE MID 90S TODAY.
THERE ALSO IS A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT OF CONVECTION WILL INCREASE THROUGH TUESDAY, AND THE
HEAT AND HUMIDITY WILL LINGER THROUGH THE REST OF THE HOLIDAY
PERIOD AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

MPD

In the hours before

Special weather statement, Jul 2, 2:21 PM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
221 PM EDT SUN JUL 2 2006

NJZ001-PAZ054-055-022200-
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
221 PM EDT SUN JUL 2 2006

...STRONG STORMS ON THE WAY...

DOPPLER RADAR WAS INDICATING STRONG THUNDERSTORMS MOVING ACROSS THE
NORTHERN TIER OF PENNSYLVANIA AND APPROACHING LYCOMING COUNTY.
THE STORMS ARE MOVING EAST AT ABOUT 50 MPH AND A COUPLE OF NEW
STORMS ARE FORMING ALONG THE LEADING EDGE. GIVEN THE PRESENT
MOTION THE STORMS THEY WILL PASS NEAR OR JUST NORTH OF THE POCONOS
AND SUSSEX COUNTY NEW JERSEY BETWEEN 400 PM AND 600 PM THIS
AFTERNOON. THE STORMS HAVE BEEN VERY PROFICIENT AND PRODUCING
LIGHTNING AND THERE HAVE BEEN ABOUT 800 CLOUD-TO-GROUND LIGHTNING
STRIKES IN PENNSYLVANIA DURING THE PAST HOUR. IF YOU HAVE OUTDOOR
PLANS THIS AFTERNOON KEEP A WARY EYE TO THE SKY AND HEAD INDOORS
AT THE FIRST SIGN OF THREATENING WEATHER. THE MOST UNSTABLE AIR
MASS IN PENNSYLVANIA IS JUST EAST OF THIS AREA, SO FURTHER
INTENSIFICATION OF THE STORMS ARE POSSIBLE. EVEN WITHOUT GETTING
STRONGER WIND GUSTS TO 40 MPH AND HEAVY DOWNPOURS ALONG WITH THE
FREQUENT LIGHTNING WILL ACCOMPANY THE STORMS.

PRECEDING THIS AREA, THERE ARE A COUPLE OF WIDELY SCATTERED AND WEAKER
SHOWERS THAT WILL MOVE THROUGH THE POCONOS AND NORTHWEST NEW
JERSEY BETWEEN NOW AND 4 PM.

TFG
Special weather statement, Jul 2, 5:05 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT SUN JUL 2 2006

NJZ001-007>010-015-PAZ060>062-067>069-030000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...TRENTON...READING...ALLENTOWN...
BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN
505 PM EDT SUN JUL 2 2006

A LINE OF SEVERE THUNDERSTORMS EXTENDING FROM NORTHEAST
PENNSYLVANIA TO SOUTH CENTRAL PENNSYLVANIA WAS MOVING SOUTHEAST
AROUND 30 MPH. THESE THUNDERSTORMS WERE MOVING THROUGH WILKESBARRE
SCRANTON AND APPROACHING HARRISBURG AT 5 PM.

THESE STORMS HAVE THE CAPACITY TO PRODUCE DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH AND ALSO HAIL ALONG WITH DANGEROUS CLOUD TO
GROUND LIGHTNING.

ALSO BE WARY FOR TORRENTIAL DOWNPOURS WHICH CAN CAUSE FLOODING IN
POOR DRAINAGE AREAS.

IF THUNDERSTORMS APPROACH...SEEK SHELTER IMMEDIATELY.

DEZ001-MDZ008-012-NJZ012-013-016>020-027-PAZ070-071-030000-
NEW CASTLE-CECIL-KENT MD-MIDDLESEX-WESTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN...
NEW BRUNSWICK...FREEHOLD...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
WHARTON STATE FOREST...MEDIA
505 PM EDT SUN JUL 2 2006

A LINE OF SEVERE THUNDERSTORMS EXTENDING FROM NORTHEAST
PENNSYLVANIA TO SOUTH CENTRAL PENNSYLVANIA WAS MOVING SOUTHEAST
AROUND 30 MPH. THESE THUNDERSTORMS WERE MOVING THROUGH WILKESBARRE
SCRANTON AND APPROACHING HARRISBURG AT 5 PM.

BEFORE THIS LINE OF THUNDERSTORMS ARRIVES, ISOLATED THUNDERSTORMS
WERE ALSO FORMING WELL AHEAD OF THE LINE OVER NORTHEAST MARYLAND
AND THESE STORMS COULD ALSO AFFECT NORTHERN DELAWARE, SOUTHEAST
PENNSYLVANIA AND SOUTHWEST NEW JERSEY.

ANY OF THESE STORMS HAVE THE CAPACITY TO PRODUCE DAMAGING WIND GUSTS
IN EXCESS OF 60 MPH AND ALSO HAIL ALONG WITH DANGEROUS CLOUD TO
GROUND LIGHTNING.

ALSO BE WARY FOR TORRENTIAL DOWNPOURS WHICH CAN CAUSE FLOODING IN
POOR DRAINAGE AREAS.

IF THUNDERSTORMS APPROACH...SEEK SHELTER IMMEDIATELY.

STAUBER
Special weather statement, Jul 2, 6:11 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT SUN JUL 2 2006

DEZ002>004-MDZ015-019-020-022330-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-
CAROLINE-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CENTREVILLE...EASTON...DENTON
611 PM EDT SUN JUL 2 2006

...STRONG THUNDERSTORMS APPROACHING CHESAPEAKE BAY...

AT 6:00 PM, STRONG THUNDERSTORMS WERE APPROACHING CHESAPEAKE BAY
FROM THE WASHINGTON AREA. THE STORMS ARE EXPECTED TO MOVE ACROSS
THE BAY AND THEY SHOULD AFFECT THE MARYLAND COUNTIES OF QUEEN
ANNES, TALBOT AND CAROLINE BETWEEN 6:30 AND 7:30 PM. THE
THUNDERSTORMS ARE EXPECTED TO EVENTUALLY REACH THE WESTERN PARTS OF
KENT COUNTY AND SUSSEX COUNTY IN DELAWARE BY 7:30 PM.

THE THUNDERSTORMS MAY PRODUCE HAIL AND WIND GUSTS IN EXCESS OF 40
MPH, ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THERE WILL
ALSO BE A BRIEF PERIOD OF HEAVY RAIN THAT COULD RESULT IN FLOODING
IN AREAS OF POOR DRAINAGE.

IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE.

IOVINO
Local storm report, Jul 2, 6:40 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SUN JUL 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     5 N READING             40.41N 75.93W
07/02/2006                   BERKS              PA   TRAINED SPOTTER

            TREE LIMBS DOWN AND PEA SIZE HAIL

0620 PM     TSTM WND DMG     FULLERTON               40.63N 75.49W
07/02/2006                   LEHIGH             PA   EMERGENCY MNGR

            TREES DOWN IN WHITEHALL

&&

STAUBER
Local storm report, Jul 2, 7:18 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT SUN JUL 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     5 N READING             40.41N 75.93W
07/02/2006                   BERKS              PA   TRAINED SPOTTER

            TREE LIMBS DOWN AND PEA SIZE HAIL

0620 PM     TSTM WND DMG     FULLERTON               40.63N 75.49W
07/02/2006                   LEHIGH             PA   EMERGENCY MNGR

            TREES DOWN IN WHITEHALL

0710 PM     TSTM WND GST     PHILA                   40.00N 75.15W
07/02/2006  M0.00 MPH        PHILADELPHIA       PA   TRAINED SPOTTER

            61 MPH GUST AND LIMBS DOWN WITH DIME SIZE HAIL

&&

STAUBER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 4:29 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe91 min
Jul 2, 5:47 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh58 min
Jul 2, 6:09 PM EDTSevere Thunderstorm WarningPHIChester66 min
Jul 2, 6:12 PM EDTSevere Thunderstorm WarningPHINorthampton63 min
Jul 2, 6:24 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery36 min
Jul 2, 6:54 PM EDTSevere Thunderstorm WarningPHIDelaware51 min
Jul 2, 6:58 PM EDTSevere Thunderstorm WarningPHIBucks32 min
Jul 2, 7:01 PM EDTSevere Thunderstorm WarningPHIMontgomery, Philadelphia59 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.